# SDR DALA2017090506606

- Difficulty date: September 4, 2017
- Submitted: September 5, 2017
- Operation: Air carrier
- Aircraft: N922DL
- Make and model: Doug MD-88
- Aircraft serial: 49646
- Aircraft time: 76,246 hours, 57,890 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Cusp Web
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION OUT OF LIMITS ON RT CABIN FLOOR MEMBRANE AT STA Y =662 TO Y=667 AND Y=680 TO Y=683 IN REF NRC 00285. CUSP WEB WAS REPAIRED PER SRM 51-70-4.
